Haloes round lights are one of the classic signs of chloroquine toxicity. You MUST have your eyes throroughly checked ASAP by a fully competent opthalmologist to detect signs of damage occuring. Damage from chloroquine is said to be irreversible.
It is very unusual to put people on Aralen these days.
The anti malarial option is Quinacrine whcih is chemically different and does not damage the eyes at all
This can be obtained from a compounding pharmacist since it is not made into pills anymore.
In the USA there are many pharmacies, in Canada there's [url="http://wecompound.com."]http://wecompound.com.[/url]
hello clare ,
i believe we know each other from the lupus site,thank you for taking the time to respond to my question, but i have been asking everyone around me if they see these things abd everyone sees them too i only see the halos at night along with everyone else so i am really confused?????